Advertisement

Can medicine affect vision and cause numbness in legs and arms?

Yes, some medications can affect the vision and cause limb numbness. Some of the offenders are a few antibiotics, neurology medications, and a few blood pressure medications. However, if these side effects are not serious and your doctor recommends it, you need to take it. 

Continue Learning about Healthcare Basics

How to Protect Your Family From Whooping Cough
How to Protect Your Family From Whooping Cough
The Whooping Crane is an endangered species—about 400 of these noisy, five-foot tall birds are left in North America. If only whooping cough—that’s pe...
Read More
Are urgent care fees higher than a hospital ER?
CareNowCareNow
A patient’s out-of-pocket costs are typically substantially higher to be seen in the emergency depar...
More Answers
10 Things Nurses Wish Their Patients Knew
10 Things Nurses Wish Their Patients Knew10 Things Nurses Wish Their Patients Knew10 Things Nurses Wish Their Patients Knew10 Things Nurses Wish Their Patients Knew
Be honest, speak up and don't forget to stop in and say hello
Start Slideshow
Is There an Increase in Healthcare Resources in Rural Areas of Africa Due to This Mobile Revolution?
Is There an Increase in Healthcare Resources in Rural Areas of Africa Due to This Mobile Revolution?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.